Tokyo Journal of Mathematics

Standard Subgroups of Type $G_2(3)$

Hiromichi YAMADA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 1 (1982), 49-84.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215034

Digital Object Identifier
doi:10.3836/tjm/1270215034

Mathematical Reviews number (MathSciNet)
MR670904

Zentralblatt MATH identifier
0496.20011

Citation

YAMADA, Hiromichi. Standard Subgroups of Type $G_2(3)$. Tokyo J. Math. 05 (1982), no. 1, 49--84. doi:10.3836/tjm/1270215034. https://projecteuclid.org/euclid.tjm/1270215034


Export citation